BIT Numerical Mathematics

, Volume 11, Issue 2, pp 168–174 | Cite as

A modified regula falsi method for computing the root of an equation

  • M. Dowell
  • P. Jarratt
Article

Abstract

The Illinois method is briefly described and the asymptotic convergence of the method investigated. Numerical examples are also given including comparisons with other similar robust methods.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. J. F. Traub,Iterative Methods for the Solution of Equations, Prentice-Hall, Englewood Cliffs, N.J., 1964.Google Scholar

Copyright information

© BIT Foundations 1971

Authors and Affiliations

  • M. Dowell
    • 1
  • P. Jarratt
    • 1
  1. 1.Computing LaboratoryUniversity of BradfordEngland

Personalised recommendations